RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 37–43 (Mi umn3364)  

International Topology Conference
Survey lectures

Non-separable analytic spaces and measurable correspondences

P. Holický, Z. Frolík


Full text: PDF file (528 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 41–48

Bibliographic databases:

MSC: 54D20, 54C60, 54H05, 28A05

Citation: P. Holický, Z. Frolík, “Non-separable analytic spaces and measurable correspondences”, Uspekhi Mat. Nauk, 35:3(213) (1980), 37–43; Russian Math. Surveys, 35:3 (1980), 41–48

Citation in format AMSBIB
\Bibitem{HolFro80}
\by P.~Holick\'y, Z.~Frol{\'\i}k
\paper Non-separable analytic spaces and measurable correspondences
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 37--43
\mathnet{http://mi.mathnet.ru/umn3364}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580618}
\zmath{https://zbmath.org/?q=an:0485.54032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35...41F}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 41--48
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001682}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600004}


Linking options:
  • http://mi.mathnet.ru/eng/umn3364
  • http://mi.mathnet.ru/eng/umn/v35/i3/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:225
    Full text:89
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019